# SDR DALA2019120327027

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 59,588 hours, 19,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 6680852) FOUND EMER. ESCAPE PATH LIGHT AT PAX SEAT 36D BROKEN. CORRECTIVE ACTION: R/R EMER. ESCAPE PATH LIGHT AT PAX SEAT 36D PER B757 AMM 33-51.
